| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
09/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had visual disturbances.The patient continued blurred/fluctuating vision and difficulty with glare at night.The patient could not adapt to the lens.The iol was exchanged with an alternate iol approximately 6 months following the initial procedure.There was no patient harm.
Additional Manufacturer Narrative
The explanted lens was not returned.An empty non-company lens case (non company lens diopter) was returned, removed from its pouch inside the opened non- company lens carton.Information was provided that indicated the use of a qualified cartridge and handpiece.Information was provided that indicated the use of two non-qualified viscoelastics.The root cause was determined to be unrelated to the lens.The explanted lens was not returned.A facility reported an explant due to visual disturbances and replaced with monofocal intraocular lens (iol).Surgeon reported iol exchange required due to patient could not properly adapt to the edof (extended depth of focus) lens.The replacement lens was reported to be a non-company monofocal model of the same diopter (non company lens diopter).The empty replacement lens case was returned.The manufacturer internal reference number is: (b)(4).